Vol. 302, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Symplectic and odd orthogonal Pfaffian formulas for algebraic cobordism

Thomas Hudson and Tomoo Matsumura

Vol. 302 (2019), No. 1, 97–118

In the Chow ring of symplectic/odd orthogonal Grassmann bundles the degeneracy loci classes can be expressed as a sum of Schur–Pfaffians. An analogous Schur–Pfaffian formula was obtained for K-theory by the authors together with T. Ikeda and M. Naruse. Here we generalize this explicit formula of degeneracy loci classes to algebraic cobordism, which is universal among all oriented cohomology theories.

generalised Schubert calculus, algebraic cobordism, pfaffian, isotropic grassmannian
Mathematical Subject Classification 2010
Primary: 14M15, 55N22
Secondary: 05E05, 14C17
Received: 16 February 2018
Revised: 25 January 2019
Accepted: 11 February 2019
Published: 5 November 2019
Thomas Hudson
Fachgruppe Mathematik und Informatik
Bergische Universität Wuppertal
Gaußstrasse 20
42119 Wuppertal
Tomoo Matsumura
Department of Applied Mathematics
Okayama University of Science
Okayama 700-0005